# SDR MWEA00565

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140973
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 15 RIGHT HAS SMALL GOUGES ON IT BETWEEN STATION 313 TO 332.  FABRICATED AND INSTALLED LONGERON REPAIR SECTION AND SPLICES.
